Publication
Title
Truncated phase-space approach to polaron response
Author
Abstract
A method is presented to obtain the linear response coefficients of a system coupled to a bath. The method is based on a systematic truncation of the Liouville equation for the reduced distribution function. The first-order truncation results are expected to be accurate in the low-temperature and weak-coupling regime. Explicit expressions for the conductivity of the Fröhlich polaron are obtained, and the discrepancy between the Kadanoff and the Feynman-Hellwarth-Iddings-Platzman mobility is elucidated.
Language
English
Source (journal)
Physical review : E : statistical physics, plasmas, fluids, and related interdisciplinary topics. - Lancaster, Pa, 1993 - 2000
Publication
Lancaster, Pa : 2014
ISSN
1063-651X [print]
1095-3787 [online]
Volume/pages
89:1(2014), p. 1-8
Article Reference
012124
ISI
000332165900001
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.01.2014
Last edited 20.09.2017
To cite this reference